# SDR DALA2024040404062

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 53,926 hours, 27,844 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3161 L2 HARD TO CLOSE. CORRECTIVE ACTION: PERFORMED OPS CHECK OF DOOR L2 NO DEFECTS PER A319 AMM 52-00 A/C OK FOR SVC. (5754268)
